# SDR FOTR20180330003

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902506
- Condition: Corroded
- Location: Bs 727d
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 727D FRAME UPPER SURFACE NEAR FLOOR LEVEL AND ATTACHED NUTPLATE CHANNEL CORRODED STRINGERS 24 TO 25L.
